10 cases of severe hepatotoxicity associated with dietary supplements of Herbalife products

Engel, A; Schoepfer, A; Fattinger, K; Marbet, U; Criblez, D; Reichen, J; Oneta, C (2006). 10 cases of severe hepatotoxicity associated with dietary supplements of Herbalife products. Gastroenterology(130), A793. Philadelphia, Pa.: Elsevier

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gastro-intestinal, Liver and Lung Disorders (DMLL) > Clinic of Visceral Surgery and Medicine > Gastroenterology

UniBE Contributor:

Schöpfer, Alain

ISSN:

0016-5085

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:50

Last Modified:

04 May 2014 23:14

Web of Science ID:

000236961706099

URI:

https://boris.unibe.ch/id/eprint/21052 (FactScience: 4931)

Actions (login required)

Edit item Edit item
Provide Feedback